Shop By Brand :
  1. A
  2. B
  3. C
  4. D
  5. E
  6. F
  7. G
  8. H
  9. I
  10. J
  11. K
  12. L
  13. M
  14. N
  15. O
  16. P
  17. Q
  18. R
  19. S
  20. T
  21. U
  22. V
  23. W
  24. X
  25. Y
  26. Z
  27. #

Pharbetol Acetaminophen extra strength tablets - 1000 ea

Click the link to view more Acetaminophen Pain Reliever Items
There are no reviews yet. | Write a review
Contains no aspirin, pain reliever and fever reducer.
Retail: $26.29
Our Price:$12.12
You Save: $14.17 (53.9%)
    Reward Points on this item:12
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 016103350119
    Pharbetol Acetamin extra strength tablets, 1000 ea

    Features:

    • Contains no aspirin
    • Recommended by most doctors
    • Used by most hospitals

    Temporarily relieves minor aches and pains due to: - Muscular Aches - Headaches - Arthritis - Toothache - The common cold - Backache - Menstrual Cramps - Reduces Fever

    Active Ingredients

    Acetaminophen 500mg

    Do not take more than directed (see overdose warning)Adults and children 12 years and older take 2 caplets every 4 to 6 hours as needed Do not take more than 8 caplets in 24 hours, or as directed by doctorChildren 6 to under 12 years do not use this adult Extra Strength product in children under 12 years of age; this will provide more than recommended dose (overdose) of Pharbetol� and may cause liver damage

    Other Information Tamper evident: do not use if imprinted safety seal under cap is broken or missing Aspirin free: Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium, or even ibuprofen - Store between 68�Degrees to 77�DegreesF (20�Degrees to 25�DegreesC)

    Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers Acetaminophen may cause liver damage

    Do not use: - With any other product containing acetaminophen - In children for arthritis pain unless directed by doctor

    Stop use and ask a doctor if: - New symptons occur - Redness or swelling is present - Pain gets worse or lasts for more than 10 days - Fever gets worse or lasts for more than 3 daysIf pregnant or breast feeding, ask a health professional before useKeep out of reach of children In case of accidental overdose, get medical help or contact a Poison Control Center right away Prompt medical attention is critical even if you do not notice any signs or symptoms.

    Shipping Weight : 2.00 lb
    MO

    Aspirin-free and easy to swallow caplets that gives temporary relief of minor aches & pains.

    Rating:
    Pros:
    Cons:
    I recommend this product for those who complain about head aches. Percogesic is one of the only things that relieves back pain for me. Also, helps me relax and sleep soundly. I love this product.

    great product.